# SDR SWAA2025042107121

- Difficulty date: March 19, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N212WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32485
- Aircraft time: 65,820 hours, 39,654 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO DOOR CUT-OUT SUB-THRESHOLD WEB AT STA 787+8; RBL 23; AND AT STA 827 TO 827+5; RBL 25; WL 156.
